Aspirin induced fixed drug eruptions: a case report

Rama R. Bhosale, Pradeep S. Bodke, Manik S. Ghadlinge, Rakhamaji D. Chandane

Abstract


Fixed drug eruptions are common cutaneous adverse drug reactions, commonly caused by anticonvulsants, antibiotics and analgesics. Here, we report a case of a 27-year-old male of fixed drug eruptions due to Aspirin which was used in treatment of headache.


Keywords


Adverse drug reaction, Aspirin, Drug eruption

Full Text:

PDF

References


Merchant MA, Modi DN. Acute and chronic effects of aspirin on hematological parameters and hepatic ferritin expression in mice. Indian J Pharmacol 2004;36:226-30.

Rang HP, Dale MM, Ritter JM, Flower RJ, Henderson G. Rang and Dale’s Pharmacology. Elsevier Churchill Livingstone publication. 7th edition, 2012:519-20.

Kaur I, Singh J. Cutaneous drug reaction with intravenous ceftriaxone. Indian J Pharmacol 2009;41:284-5.

Chatterjee S, Ghosh A P, Barbhuiya J, Dey S K. Adverse cutaneous drug reactions: A one year survey at a dermatology outpatient clinic of a tertiary care hospital. Indian J Pharmacol 2006;38:429-31.

Naranjo CA, Busto U, Sellers EM, Sandor P, Ruiz I, Roberts EA, et al. A method for estimating the probability of adverse drug reactions. Clin Pharmacol Ther 1981;30:239-45.